MathSciNet Relay Station
MathSciNet bibliographic data
MR3004516 35Q53 (35A30)
Torrisi, Mariano; Tracinà, Rita Quasi self-adjointness of a class of third order nonlinear dispersive equations. Nonlinear Anal. Real World Appl. 14 (2013), no. 3, 1496–1502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement